# SDR DL73K000657

- Difficulty date: April 7, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N244WA
- Make and model: Boeing 737247
- Aircraft serial: 23518
- Aircraft time: 36,304 hours, 30,083 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 654576943
- Condition: Torn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING THE EXHAUST COOLING DUCT, THE SURROUND DOUBLER WAS DAMAGED RESULTING IN TWO CUTOUTS MEASURING 3.5 X 2.5 ERA 334266-14.  INSTALLS AND EXTERNAL REPAIR AT HMV.
